My antibiotic may do what?

I have strep throat, again. This time, they brought out the big boy (I’m using boy because they do bad things and I’m an advocate for my gender) antibiotics that can cause gastrointestinal distress up to 1 month after the completion of the medication. Something about having strep twice in two months not being a good thing. Really you say¬†because I feel so much worse than I did the last time that I had it.

I think my favorite part of reading the insert that came with the antibiotic was that it was normal to have cramping and frequent diarrhea while taking the medication, but to call the doctor if you became disoriented, dizzy, or unable to stand. These side effects occurred frequently enough during the drug trials that they weren’t listed under the “unlikely to happen” section. Then, I panicked just a little because I already feel a little disoriented and dizzy from being sick, and wondered if I would have to wait until I couldn’t stand before I called a doctor.

Then, I remembered that I wrote a post about hating clowns this morning because I was running a fever and it seemed like a good idea at the time. I should have included Donald Trump in addition to The BTK killer, and my ex-brother-in-law. Don’t trust people who smile and tell you what you want to hear. Nevermind, I don’t know what possessed me to write that, except the fever was talking. I think that it still is.

Leave a Reply

Your email address will not be published.